Congruence modules related to Eisenstein series
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 2, p. 225-269
@article{ASENS_2003_4_36_2_225_0,
     author = {Ohta, Masami},
     title = {Congruence modules related to Eisenstein series},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {2},
     year = {2003},
     pages = {225-269},
     doi = {10.1016/S0012-9593(03)00009-0},
     zbl = {1047.11046},
     mrnumber = {1980312},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_2_225_0}
}
Ohta, Masami. Congruence modules related to Eisenstein series. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 2, pp. 225-269. doi : 10.1016/S0012-9593(03)00009-0. http://www.numdam.org/item/ASENS_2003_4_36_2_225_0/

[1] Greenberg R., Stevens G., p-adic L-functions and p-adic periods of modular forms, Invent. Math. 111 (1993) 407-447. | MR 1198816 | Zbl 0778.11034

[2] Harder G., Pink R., Modular konstruierte unverzweigte abelsche p-Erweiterungen von Q(ζp) und die Struktur ihrer Galoisgruppen, Math. Nachr. 159 (1992) 83-99. | Zbl 0773.11069

[3] Hecke E., Theorie der Eisensteinschen Reihen höherer Stufe und ihre Anwendung auf Funktionentheorie und Arithmetik, Abh. Math. Sem. Hamburg 5 (1927) 199-224, (Math. Werke No. 24). | JFM 53.0345.02

[4] Hida H., Iwasawa modules attached to congruences of cusp forms, Ann. Sci. Éc. Norm. Sup. (4) 19 (1986) 231-273. | Numdam | MR 868300 | Zbl 0607.10022

[5] Hida H., Hecke algebras for GL1 and GL2, in: Sém. Théorie des Nombres, Paris, 1984-85, Progress in Math., 63, Birkhäuser, 1986, pp. 131-163. | MR 897346 | Zbl 0648.10020

[6] Hida H., Galois representations into GL2(Zp〚X〛) attached to ordinary cusp forms, Invent. Math. 85 (1986) 543-613. | Zbl 0612.10021

[7] Hida H., A p-adic measure attached to the zeta functions associated with two elliptic modular forms II, Ann. Inst. Fourier 38 (1988) 1-83. | Numdam | MR 976685 | Zbl 0645.10028

[8] Hida H., Elementary Theory of L-functions and Eisenstein Series, London Math. Soc. Stud. Texts, 26, Cambridge Univ. Press, 1993. | MR 1216135 | Zbl 0942.11024

[9] Kurihara M., Ideal class groups of cyclotomic fields and modular forms of level 1, J. Number Theory 45 (1993) 281-294. | MR 1247385 | Zbl 0797.11087

[10] Kubert D., Lang S., Modular units, Springer-Verlag, 1981. | MR 648603 | Zbl 0492.12002

[11] Mazur B., Wiles A., Class fields of abelian extensions of Q, Invent. Math. 76 (1984) 179-330. | MR 742853 | Zbl 0545.12005

[12] Mazur B., Wiles A., On p-adic analytic families of Galois representations, Comp. Math. 59 (1986) 231-264. | Numdam | MR 860140 | Zbl 0654.12008

[13] Ohta M., On cohomology groups attached to towers of algebraic curves, J. Math. Soc. Japan 45 (1993) 131-183. | MR 1195688 | Zbl 0820.14014

[14] Ohta M., On the p-adic Eichler-Shimura isomorphism for Λ-adic cusp forms, J. Reine Angew. Math. 463 (1995) 49-98. | Zbl 0827.11025

[15] Ohta M., Ordinary p-adic étale cohomology groups attached to towers of elliptic modular curves, Comp. Math. 115 (1999) 241-301. | MR 1674001 | Zbl 0967.11015

[16] Ohta M., Ordinary p-adic étale cohomology groups attached to towers of elliptic modular curves. II, Math. Ann. 318 (2000) 557-583. | MR 1800769 | Zbl 0967.11016

[17] Saby N., Théorie d'Iwasawa géométrique: un théorème de comparaison, J. Number Theory 59 (1996) 225-247. | MR 1402607 | Zbl 0870.11069

[18] Shimura G., Introduction to the Arithmetic Theory of Automorphic Functions, Iwanami Shoten and Princeton Univ. Press, 1971. | MR 314766 | Zbl 0221.10029

[19] Stevens G., Arithmetic on Modular Curves, Progress in Math., 20, Birkhäuser, 1982. | MR 670070 | Zbl 0529.10028

[20] Tilouine J., Un sous-groupe p-divisible de la jacobienne de X1(Npr) comme module sur l'algèbre de Hecke, Bull. Soc. Math. Fr. 115 (1987) 329-360. | Numdam | MR 926532 | Zbl 0677.14006

[21] Wiles A., On ordinary λ-adic representations associated to modular forms, Invent. Math. 94 (1988) 529-573. | Zbl 0664.10013

[22] Wiles A., The Iwasawa conjecture for totally real fields, Ann. Math. 131 (1990) 493-540. | MR 1053488 | Zbl 0719.11071